Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CalypsoStorm

Possible rash from Spiro?

I was taking Spiro for about seven months(June was the seventh month) and I had stopped taking them for a couple of weeks because I ended up with the stomach flu and for the first few days, I couldn't keep anything down and the rest of the time, I just felt to crappy to take them.

Over a week ago, I started back onto them and all was well until a few days ago. I had went out with my sister and when I came back home, I had a burning, tingling rash all over my stomach, along my bra strap and on my lower back. It was quite hot and humid at the time when I had gotten the rash and the weather stayed like that for a few days and so did the rash. After the second day of the rash, I had stopped the pills because I was worried that they might have been the cause of the rash. What I would like to know is was the rash due to the heat or could it have been from the Spiro? I had never gotten a rash from it before and aside from that, I felt fine. Do you think it would be safe to go back onto them again? My acne is coming back and I would like to get rid of it before it gets worse.

Thank you. :)

Share this post


Link to post
Share on other sites
sounds like the heat to me, but you should ask your doctor.

Thank you. After reading this post, I had called a pharmacist and asked them about it and they said that it was very unlikely that it was the pills because I was on them for so long and I did not have any problems during that time. I'm going to start taking them again today. :)

Share this post


Link to post
Share on other sites

what was it! cause I have a rash that has been persistent for a month! I stopped bactrim first cause i thought i was allergic to sulfa, been taking it for almost three years, now I am going to stop spiro to see if that helps ehh. its red and itchy on my chest :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×